# SDR REXA2016122102491

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 21,955 hours, 14,268 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV MASTER WARNING ON DESCENT AT 13000 FT FOLLOWED QRH CHECKLIST AND PULLED ALL NECESSARY BREAKERS.  INSPECTED REAR LAVATORY AND FOUND NO SIGNS OR ODORS OF SMOKE. RESET CIRCUIT,  BREAKERS AND PERFORMED OPERATIONAL TEST OF AFT LAV SMOKE DETECTOR IAW AMM 26-16-00 NO DEFECTS NOTED AT THIS TIME.
